Vegetation stripes in Somaliland

A - Papers appearing in refereed journals

Boaler, S. B. and Hodge, C. A. H. 1962. Vegetation stripes in Somaliland. Journal of Ecology. 50 (2), pp. 465-474.

AuthorsBoaler, S. B. and Hodge, C. A. H.
Abstract

RESP-4969

Year of Publication1962
JournalJournal of Ecology
Journal citation50 (2), pp. 465-474
Digital Object Identifier (DOI)doi:10.2307/2257457
ISSN0022-0477
PublisherWiley

Permalink - https://repository.rothamsted.ac.uk/item/95y8w/vegetation-stripes-in-somaliland

Restricted files

Publisher's version

Under embargo indefinitely

0 total views
0 total downloads
0 views this month
0 downloads this month